# SDR ABXA040284

- Difficulty date: August 3, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,202 hours, 58,778 cycles
- Engine: Pwa JT8D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN FRAME STA 699 WAS CRACKED IN FORWARD UPPER FLANGE BETWEEN Z-CLIP FASTENERS.  REPAIRED MAIN FRAME RT 699 IAW EA 53400120-001-1.
